RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 1, Pages 87–104 (Mi smj3170)  

On the compactification of classes with integral constraints on the Lavrent'ev characteristic

V. I. Ryazanov


Full text: PDF file (1236 kB)

English version:
Siberian Mathematical Journal, 1992, 33:1, 70–86

Bibliographic databases:

UDC: 517.54
Received: 05.07.1990

Citation: V. I. Ryazanov, “On the compactification of classes with integral constraints on the Lavrent'ev characteristic”, Sibirsk. Mat. Zh., 33:1 (1992), 87–104; Siberian Math. J., 33:1 (1992), 70–86

Citation in format AMSBIB
\Bibitem{Rya92}
\by V.~I.~Ryazanov
\paper On the compactification of classes with integral constraints on the Lavrent'ev characteristic
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 1
\pages 87--104
\mathnet{http://mi.mathnet.ru/smj3170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165682}
\zmath{https://zbmath.org/?q=an:0754.30016}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 1
\pages 70--86
\crossref{https://doi.org/10.1007/BF00972939}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992JT05700010}


Linking options:
  • http://mi.mathnet.ru/eng/smj3170
  • http://mi.mathnet.ru/eng/smj/v33/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020